# SDR UALA2013062104321

- Difficulty date: June 20, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N479UA
- Make and model: Airbus A320-232
- Aircraft serial: 1538
- Aircraft time: 39,430 hours, 17,219 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH O2 BOTTLES MISSING MASK IN FIRST CLASS.   DEF DUE TO TIME. MOVED ONE BOTTLE FROM REAR TO FIRST CLASS FOR MEL.  SO ONE IN COACH AND ONE IN FIRST CLASS DEF.  REPLACED 2EA OXYGEN MASKS IN FWD AFT LOCATIONS, OK TO CONTINUE.
